| Model Number |
D087031 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2022 of a report from st.Bernard's hospital on a viewflex xtra ice device that experienced a tip fracture during a procedure.Innovative health received the device for evaluation on (b)(6) 2022.Upon investigation, the fracture on the device was confirmed.The tip did not fall off completely and was attached to the shaft.No injury was reported.
Event or Problem Description
The tip of this device was reported to have fractured during the procedure.No patient injuries were reported.